# SDR 2002UALA01865

- Difficulty date: December 19, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 44,460 hours, 7,270 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, I, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S PITOT TUBE, RUDDER RATIO AND AILERON LIGHT CAME ON.  CAPTAIN'S AIRSPEED INDICATOR NON OP, ALTIMETER VARIED PLUS 100, MINUS 200 FT AT FL330 WITH AUTOPILOT ENGAGED.  ON DESCENT SYSTEMS RETURNED TO NORMAL.  FLIGHT DIVERTED TO LAS. SUPPLEMENTAL DATA UPDATE AFTER A "CAPT PITOT TUBE" LIGHT CAME ON WITH THE CAPTAIN'S AIRSPEED IND INOP,  ALTITUDE VARIED PLUS 100 MINUS 200 FT AT FL 330 AND C A-P ENGAGED, FOUND AN ICING ON CAPTAIN'S PITOT PROBE.  CAUSED BY A DEFECTIVE HEATER ELEMENT.  LOSS OF CAPTAIN'S PITOT INPUT TO THE LT AIR DATA COMPUTER CAUSED THE CAPTAIN'S PITOT, RUDDER RATIO, AND AILERON LIGHT TO DISPLAY ON EICAS.  REPLACED CAPTAIN'S PITOT TUBE TO CORRECT HEATING ELEMENT AND LIGHTS.
